# SDR DHL2003741005

- Difficulty date: July 18, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Engine: Pwa JT8D17
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED ON FINAL APPROACH.  PERFORMED OPERATIONAL CHECK. COULD NOT DUPLICATE OK FOR SERVICE. CARGO LIGHT IS NOT ILLUMINATED.
